| Model Number |
DYNCSDS14 |
| Health Effect - Clinical Code |
Respiratory Insufficiency (4462)
| Date of Event |
09/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that a patient that was on a ventilator lost their tidal volume and their oxygen saturation dropped and blood pressure dropped.The nurse reportedly had to start pressors.The reporter stated that the patient had to be manually bagged while back up was called to short self-test (sst) the ventilator and make sure there was not an issue with the ventilator.The ventilator passed the sst so the suction catheter was removed and the problem was resolved.After changing out the suction catheter the patient returned to getting their full tidal volume.No additional information is available.There is no sample available to return to the manufacturer for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
Event or Problem Description
It was reported that a patient that was on a ventilator lost their tidal volume and their oxygen saturation as well as blood pressure dropped requiring the suction catheter to be replaced and pressors to be administered to resolve the issue.